# SDR DJFA2011016

- Difficulty date: April 20, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 8,911 hours, 7,339 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 45A2206900X
- Condition: Twisted
- Location: Elevator
- Component: Elevator, Raythn
- Component part number: 45A22002XXX
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, MAINTENANCE TECHNICIANS FOUND THE LT AND RT ELEVATORS WOULD NOT LINE UP IN THE NEUTRAL POSITION.  UPON FURTHER INVESTIGATION, IT WAS DETERMINED THAT BOTH THE LEFT AND RIGHT TORQUE TUBES WERE TWISTED SUCH THAT ALIGNMENT OF THE ELEVATORS WAS NOT POSSIBLE.  BOTH ELEVATORS WERE REPLACED.
